Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2015 (2015), Article ID 563060, 7 pages
http://dx.doi.org/10.1155/2015/563060
Research Article

Compensating Operator and Weak Convergence of Semi-Markov Process to the Diffusion Process without Balance Condition

Department of the System Analysis and Insurance and Financial Mathematics, Yuriy Fedkovych Chernivtsi National University, Universitetska Street 12, Chernivtsi 58012, Ukraine

Received 22 August 2015; Revised 8 November 2015; Accepted 9 November 2015

Academic Editor: Jinde Cao

Copyright © 2015 Igor V. Malyk. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Igor V. Malyk, “Compensating Operator and Weak Convergence of Semi-Markov Process to the Diffusion Process without Balance Condition,” Journal of Applied Mathematics, vol. 2015, Article ID 563060, 7 pages, 2015. doi:10.1155/2015/563060